Does anyone here have any advice regarding attempting to come off beta-blocker meds that I have been taking for four years ?? There must be a half-life, I have been free of sotalol for over 48 hours and apart from a short run of irregular PAC's I am okay. HR is a little higher at 90 but BP is wonderful at 100/65 ( I am used to 85/50). I feel as if I am flying without a safety net !!! All comments greatly appreciated.
my dr said that if i ever wanted to get off my beta blocker (atenolol) that i would need to taper off of it. i don't think its wise to just quit it; you should talk to your dr about a tapering schedule. mine said that if i went off it, i would probably experiences tachycardia and palpitations for a little while. it requires patience and an understanding that you're only experiencing it because your body is getting used to not being on the meds.
i would like to get off bc of low bp too. mine's usually 90/50 (although on rare good days its 100/70--so high!). low blood pressure can be just as bad as high blood pressure, but for different reasons.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.